# SDR SWAA115131

- Difficulty date: July 16, 2011
- Submitted: July 19, 2011
- Operation: Air carrier
- Aircraft: N387SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26602
- Aircraft time: 56,609 hours, 46,894 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED OTS CHECK, FOUND RT HORIZONTAL STABILIZER LOWER SKIN CRACKED AT STA 125.  REPAIRED SKIN IAW EA.
